Alert archive / Ohio / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 13, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Apr 10, 2013, 4:19 PM EDT for 4 counties in Ohio. It was in force for 41 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2013, 4:19 PM EDT (20:19 UTC)
- Expired
- Apr 10, 2013, 5:00 PM EDT
- In force
- 41 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Auglaize County, OH, Hardin County, OH, Logan County, OH, Union County, OH
The radar
The Cincinnati radar (KILN), 135 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 4:23 PM EDT | HAIL 0.5 | Belle Center, OH | |
| Apr 10, 4:23 PM EDT | HAIL 1 | 2 W Belle Center, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 1:53 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.3 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 407 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 1096 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 199 m²/s²
- 0-3 km storm-relative helicity
- 171 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
922
WUUS51 KILN 102019
SVRILN
OHC011-065-091-159-102100-
/O.NEW.KILN.SV.W.0013.130410T2019Z-130410T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
419 PM EDT WED APR 10 2013
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN UNION COUNTY IN CENTRAL OHIO...
EXTREME EASTERN AUGLAIZE COUNTY IN WEST CENTRAL OHIO...
SOUTHERN HARDIN COUNTY IN WEST CENTRAL OHIO...
NORTHEASTERN LOGAN COUNTY IN WEST CENTRAL OHIO...
* UNTIL 500 PM EDT.
* AT 417 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
LOCATED NEAR BELLE CENTER...MOVING NORTHEAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
KENTON...
IN ADDITION...JUMBO...RUSHSYLVANIA...WALTON...BIG SPRINGS...SILVER
CREEK...RIDGEWAY...MENTZER AND MOUNT VICTORY ARE NEAR THE PATH OF
THIS SEVERE THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4071 8349 4071 8344 4068 8341 4051 8341
4051 8325 4049 8324 4038 8383 4064 8392
4075 8349
TIME...MOT...LOC 2019Z 246DEG 37KT 4050 8375
$$2 follow-up statements
832
WWUS51 KILN 102040
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
440 PM EDT WED APR 10 2013
OHC011-065-091-159-102100-
/O.CON.KILN.SV.W.0013.000000T0000Z-130410T2100Z/
AUGLAIZE OH-HARDIN OH-LOGAN OH-UNION OH-
440 PM EDT WED APR 10 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR NORTHWESTERN UNION COUNTY IN CENTRAL OHIO...AND NORTHEASTERN
LOGAN...SOUTHERN HARDIN AND EXTREME EASTERN AUGLAIZE COUNTIES IN WEST
CENTRAL OHIO...
AT 435 PM EDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM HEPBURN TO
HUNTSVILLE...MOVING NORTHEAST AT 45 MPH.
THESE STORMS WILL AFFECT MAINLY RURAL AREAS OF EASTERN AUGLAIZE...
NORTHEASTERN LOGAN...NORTHWESTERN UNION AND SOUTHERN HARDIN
COUNTIES...INCLUDING NORTHWOOD...HEPBURN...RUSHSYLVANIA...BIG
SPRINGS...RIDGEWAY...ESSEX...BYHALIA AND MOUNT VICTORY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4071 8349 4071 8344 4068 8341 4051 8341
4051 8325 4049 8324 4038 8383 4064 8392
4075 8349
TIME...MOT...LOC 2038Z 246DEG 37KT 4067 8342 4045 8381
$$275
WWUS51 KILN 102053
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
453 PM EDT WED APR 10 2013
OHC011-065-091-159-102103-
/O.EXP.KILN.SV.W.0013.000000T0000Z-130410T2100Z/
AUGLAIZE OH-HARDIN OH-LOGAN OH-UNION OH-
453 PM EDT WED APR 10 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN UNION COUNTY IN
CENTRAL OHIO...AND NORTHEASTERN LOGAN...SOUTHERN HARDIN AND EXTREME
EASTERN AUGLAIZE COUNTIES IN WEST CENTRAL OHIO WILL EXPIRE AT 500 PM
EDT...
THE THUNDERSTORMS HAVE WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
HEAVY RAIN IS STILL POSSIBLE WITH THESE STORMS.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOU
REPORT VIA SOCIAL MEDIA.
LAT...LON 4071 8349 4071 8344 4068 8341 4051 8341
4051 8325 4049 8324 4038 8383 4064 8392
4075 8349
TIME...MOT...LOC 2053Z 246DEG 37KT 4073 8323 4051 8362
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 4:01 PM EDT, 18 minutes earlier.
Area forecast discussion, Apr 10, 4:01 PM EDT, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 401 PM EDT WED APR 10 2013 .SYNOPSIS... SHOWERS AND STORMS WILL MOVE ALONG A NEARLY STATIONARY FRONTAL BOUNDARY ACROSS NORTHERN OHIO TONIGHT. A COLD FRONT WILL APPROACH LATE TONIGHT AND PUSH THROUGH ON THURSDAY. SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THE COLD FRONT. COLDER AIR WILL SETTLE IN BEHIND THE FRONT FOR FRIDAY AND SATURDAY. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... WARM FRONT IS SITUATED JUST NORTH OF OUR AREA THIS AFTERNOON... STRETCHING FROM NORTHERN INDIANA INTO NORTHERN OHIO. SOUTH OF THE FRONT ACROSS OUR AREA...TEMPERATURES ARE IN THE UPPER 70S AND LOWER 80S. CURRENT RADAR TRENDS AND MODEL GUIDANCE HAVE GOOD PLACEMENT OF NEAR TERM WEATHER FOR TONIGHT. BELIEVE SHRA/TSRA WILL PERSIST INTO THE EVENING ACROSS THE NORTHWEST WITH MORE WIDELY SCATTERED/ISOLATED TO THE SOUTH OF CURRENT WATCH. PROBABLY DRY ACROSS THE SOUTHEAST THROUGH THE NIGHT. COLD FRONT WILL APPROACH LATE TONIGHT AND AXIS OF PRECIP WILL PUSH INTO THE FAR WEST TOWARD SUNRISE. TEMPS WILL REMAIN MILD WITH LOWS SLIGHTLY ABOVE GUIDANCE NUMBERS. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/... COLD FRONT WORKS ACROSS AREA THURSDAY AND THEN TO THE EAST THURSDAY EVENING. THINKING IS DIMINISHING SHRA/TSRA LINE WITH FRONT IN THE MORNING WITH MODELS SHOWING MORE REDEVELOPMENT ACROSS THE CWA IN THE AFTERNOON ESPECIALLY IN THE EAST WHERE MORE WIDESPEAD SIGNIFICANT SEVERE EVENT SHOULD OCCUR WITH ENOUGH DAYTIME HEATING. TEMPS A BIT TRICKY WITH CLOUDS AND SHRA AND STUCK CLOSE TO GUIDANCE. SHRA/TSRA TAPERING OFF AND ENDING FROM WEST TO EAST THURSDAY EVENING. SOME PARTIAL CLEARING. COOLER TEMPS AND AGAIN CLOSE TO GUIDANCE. FRIDAY IS CAA WITH CLOUDS RETURNING AND PERHAPS A SPRINKLE OR LIGHT SHRA. HAVE TROUBLE GOING WITH HIGHER GUIDANCE NUMBERS AND WILL CONTINUE PREVIOUS FCST TREND OF COOLER HIGHS. FRIDAY NIGHT LOOKS TO BE ENOUGH CLOUDS AND WIND TO PREVENT ANY SIGNIFICANT FREEZE OR EVEN FROST AT THIS TIME. WILL NEED TO MONITOR THIS FOR ANY POSSIBLE HEADLINES NEEDED IN THE SOUTH WITH FROST/FREEZE PROGRAM STARTED IN THIS AREA ON THURSDAY. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... HIGH PRESSURE WILL MOVE ACROSS THE REGION OVER THE WEEKEND. TEMPERATURES SHOULD BE ABLE TO QUICKLY MODERATE AS FLOW TURNS AROUND TO THE SOUTH ON SUNDAY. A BROAD UPPER RIDGE WILL REDEVELOP AND PERSIST INTO MIDWEEK. THIS WILL ALLOW TEMPERATURES TO RISE WELL ABOVE NORMAL AGAIN. MOISTURE WILL SLOWLY INCREASE AND THIS COULD EVENTUALLY RESULT IN A FEW SHOWERS AND STORMS IN THE WARM SECTOR. CHANCE OF STORMS WILL INCREASE LATE TUESDAY INTO WEDNESDAY AS A SLOW-MOVING FRONTAL SYSTEM APPROACHES THE REGION. && .AVIATION /20Z WEDNESDAY THROUGH MONDAY/... OUR AREA REMAINS IN THE WARM SECTOR THIS AFTERNOON AS THE BOUNDARY IS JUST OFF TO OUR NORTH...STRETCHING FROM NORTHERN INDIANA INTO NORTHERN OHIO. SHOWERS AND THUNDERSTORMS HAVE BECOME MORE WIDESPREAD OFF TO OUR WEST DURING THE PAST HOUR OR SO ALONG AND SOUTH OF THE BOUNDARY. AIRMASS ACROSS OUR AREA HAS RECOVERED FROM THE CONVECTION EARLIER THIS MORNING...WITH ML CAPES NOW PUSHING 2000 J/KG. AS A RESULT...SHOWERS AND THUNDERSTORMS OFF TO OUR WEST WILL LIKELY CONTINUE TO WORK THEIR WAY EAST INTO NORTHERN PORTIONS OF OUR FA THROUGH MID TO LATE AFTERNOON. EXPECT THE BEST CHANCE TO REMAIN ACROSS OUR FAR NORTH...CLOSER TO THE BETTER FORCING ALONG THE FRONT. THIS WILL PUT KDAY...KCMH AND KLCK ON THE EDGE OF SOME THUNDERSTORM ACTIVITY THROUGH LATE AFTERNOON/EARLY EVENING. STILL SOME MODEL UNCERTAINTY AS TO HOW FAR IF ANY THE BOUNDARY WILL PUSH SOUTH OVERNIGHT AND THIS WILL ULTIMATELY AFFECT PCPN CHANCES LATER TONIGHT. EITHER WAY...THE BEST CHANCE OF PCPN SHOULD REMAIN NORTH OF THE TAF SITES SO WILL MAINTAIN A DRY FORECAST THROUGH TONIGHT. MODELS ALSO CONTINUE TO TREND SLOWER WITH THE APPROACH OF THE COLD FRONT ON THURSDAY. AS A RESULT...THINK WE COULD SEE SOME PRE FRONTAL SHOWERS WORK INTO THE WEST THROUGH THE MORNING HOURS...BUT BETTER CHANCE FOR ANY THUNDERSTORMS SHOULD HOLD OFF UNTIL THURSDAY AFTERNOON. OUTLOOK...MVFR CEILINGS POSSIBLE THURSDAY NIGHT INTO FRIDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...FRANKS NEAR TERM...PADGETT SHORT TERM...PADGETT LONG TERM... AVIATION...JGL
Hazardous weather outlook, Apr 10, 10:47 AM EDT, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 1047 AM EDT WED APR 10 2013 INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>074- 111500- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING- 1047 AM EDT WED APR 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. A SERIES OF DISTURBANCES WILL MOVE ALONG A STATIONARY FRONT OVER NORTHERN INDIANA AND NORTHERN OHIO...RESULTING IN A CHANCE OF THUNDERSTORMS TODAY INTO TONIGHT. A FEW OF THE STORMS MAY BECOME SEVERE WITH THE MAIN THREAT BEING DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS ARE EXPECTED AHEAD OF A COLD FRONT THAT WILL PUSH ACROSS OUR AREA THURSDAY MORNING THROUGH MIDDAY THURSDAY. STRONG LOW TO MID LEVEL WINDS AND LOW LEVEL INSTABILITY WILL ALLOW THESE STORMS TO BECOME ORGANIZED. THE MAIN THREAT FROM THESE STORMS WILL BE DAMAGING WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY AND THURSDAY. INZ073>075-080-KYZ089>100-OHZ077>082-088-111500- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 1047 AM EDT WED APR 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS ARE EXPECTED AHEAD OF A COLD FRONT THAT WILL PUSH ACROSS OUR AREA THURSDAY MORNING THROUGH MIDDAY THURSDAY. STRONG LOW TO MID LEVEL WINDS AND LOW LEVEL INSTABILITY WILL ALLOW THESE STORMS TO BECOME ORGANIZED. THE MAIN THREAT FROM THESE STORMS WILL BE DAMAGING WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THURSDAY.
In the hours before
Local storm report, Apr 10, 3:29 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
329 PM EDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0329 PM HAIL CRIDERSVILLE 40.65N 84.15W
04/10/2013 E1.00 INCH AUGLAIZE OH TRAINED SPOTTER
&&
BINAULocal storm report, Apr 10, 3:43 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
343 PM EDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL WAPAKONETA 40.57N 84.19W
04/10/2013 E1.00 INCH AUGLAIZE OH TRAINED SPOTTER
&&
BINAULocal storm report, Apr 10, 3:57 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
357 PM EDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL 5 NNW WAPAKONETA 40.64N 84.23W
04/10/2013 M1.25 INCH AUGLAIZE OH TRAINED SPOTTER
&&Local storm report, Apr 10, 4:04 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
404 PM EDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL 2 S BOTKINS 40.44N 84.18W
04/10/2013 E1.25 INCH SHELBY OH TRAINED SPOTTER
&&
BINAULocal storm report, Apr 10, 4:15 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
415 PM EDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL 3 NNW ANNA 40.44N 84.19W
04/10/2013 M1.50 INCH SHELBY OH COCORAHS
&&
BINAULocal storm report, Apr 10, 4:17 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
417 PM EDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0417 PM HAIL LAKEVIEW 40.49N 83.93W
04/10/2013 E0.88 INCH LOGAN OH TRAINED SPOTTER
PEA TO NICKEL HAIL
&&
BINAUThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 8:50 AM EDT | Special Weather Statement | ILN | Shelby | 25 min |
| Apr 10, 10:14 AM EDT | Special Weather Statement | ILN | Preble | 31 min |
| Apr 10, 11:19 AM EDT | Special Weather Statement | ILN | Clark | 26 min |
| Apr 10, 2:41 PM EDT | Special Weather Statement | ILN | Auglaize, Mercer | 49 min |
| Apr 10, 3:16 PM EDT | Special Weather Statement | ILN | Hardin | 29 min |
| Apr 10, 3:22 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Hardin, Logan | 38 min |
| Apr 10, 3:41 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Logan, Mercer, Shelby | 49 min |
| Apr 10, 5:05 PM EDT | Severe Thunderstorm Warning | ILN | Hardin, Logan, Union | 25 min |
| Apr 10, 5:28 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Union | 32 min |
| Apr 10, 5:36 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Mercer | 39 min |
| Apr 10, 5:53 PM EDT | Areal Flood Advisory | ILN | Auglaize, Darke, Hardin, Mercer, Shelby | 3 hr |
| Apr 10, 6:05 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Hardin, Logan | 40 min |
| Apr 10, 6:15 PM EDT | Special Weather Statement | ILN | Auglaize | 30 min |
| Apr 10, 6:16 PM EDT | Areal Flood Advisory | ILN | Auglaize, Delaware, Hardin, Logan, Shelby, Union | 2 hr |
| Apr 10, 6:25 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Darke, Mercer, Miami, Shelby | 50 min |
| Apr 10, 6:56 PM EDT | Special Weather Statement | ILN | Delaware | 49 min |
| Apr 10, 7:17 PM EDT | Flash Flood Warning | ILN | Auglaize, Darke, Mercer, Shelby | 3 hr |
| Apr 10, 7:38 PM EDT | Special Weather Statement | ILN | Licking | 37 min |
| Apr 10, 7:53 PM EDT | Special Weather Statement | ILN | Fairfield | 22 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.